VOL. 5 · NO. 6 | 2011
 
VIEW ALL ABSTRACTS +
Articles
Andre Chatzistamatiou, Kay Rülling
Algebra Number Theory 5 (6), 693-775, (2011) DOI: 10.2140/ant.2011.5.693
KEYWORDS: birational geometry, rational singularities, 14E05, 14C17
Giovanni Cerulli Irelli, Francesco Esposito
Algebra Number Theory 5 (6), 777-801, (2011) DOI: 10.2140/ant.2011.5.777
KEYWORDS: complex algebraic geometry, quiver Grassmannians, cluster algebras, quiver representations, 06B15, 16G20, 14N05, 13F99, 16G99, 05E10
Alena Pirutka
Algebra Number Theory 5 (6), 803-817, (2011) DOI: 10.2140/ant.2011.5.803
KEYWORDS: groupes de Chow, cohomologie non ramifiée, Chow groups, unramified cohomology, 14C25
Guillaume Perbet
Algebra Number Theory 5 (6), 819-848, (2011) DOI: 10.2140/ant.2011.5.819
KEYWORDS: théorie d'Iwasawa non-commutative, invariants d'Iwasawa, extensions de Lie $p$-adiques, formules asymptotiques, noncommutative Iwasawa theory, Iwasawa invariants, $p$-adic Lie extensions, asymptotic formulas, 11R23, 11R29
Back to Top